# SDR SWAA2022011453979

- Difficulty date: December 16, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A091-007 AFT CARGO COMPARTMENT FLOOR PN# 140AF CORRODED ALONG EDGES ON UPPER AND LOWER SURFACES ; / [01] EVALUATED CORROSION FOUND TO BE OUT OF LIMITS. EXCEEDS 20' IN LENGTH. IAW B737 SRM 53-00-53-1A-1; [02] VERIFIED NEW MATERIAL FOR PANEL TO BE 2024-T3 .071 IAW B737 AMM 25-52-01-201-801. A TAG A104331; [03] VERIFIED ITEMS 1 & 2; [04] FABRICATED PANEL 140AF IAW AMM 25-52-01-201-801 SECTION 1.F; [05] STEP 4 C/W; [06] OK TO TREAT AND PRIME; [07] TREATED IAW AMM 51-21-41-370-801 AND PRIMED IAW AMM 51-21-72-370-804; [08] VERIFIED STEP 7; [09] VERIFIED STEP 7
